# SDR O2GA2016040985301

- Difficulty date: May 4, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N855UP
- Make and model: Beech B300
- Aircraft serial: FL998
- Aircraft time: 244 hours, 218 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 8061333
- Part serial: 1982520
- Condition: Defective
- Location: Rt Engine
- Part time: 244 hours, 218 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POWER SPLIT IN THE THROTTLE LEVERS.  WHEN REDUCING POWER RT ENG TORQUE INDICATIONS LAG BEHIND LT ENG BY 5 - 10%.  R & R THE RT ENG FUEL CONTROL, RT STARTER GEN ALSO REMOVED FOR VIBE ANALYSIS.  SUCCESSFUL GND HEAT & OPERATIONAL CHECK FLIGHT PERFORMED.  ACFT WAS RTS.  RT STARTER GEN OFF PN 23085-001 & SN P2957, 243.6 TTSN & 218 TCSN.  FCU PART DETAILS BELOW.
